# SDR SWAA2024080713755

- Difficulty date: July 18, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FLOOR STRUCTURE SEAT TRACK AT BS 727 AND AT LBL 45.5 HOLE POSITION B 2024-405210 CRACK INDICATION ON FLOOR STRUCTURE SEAT TRACK AT BS 727B AND AT LBL 45.5 HOLE POSITION B<[01] PERFORMED REPAIR CATEGORY A LOC ON FLOOR STRUCTURE SEAT TRACK BTW BS 727B TO BS 727D AT LBL 45.5 IAW 24-153-02013. SEE INDIVIDUAL SIGN OFFS BELOW;[02] PERFORMED REPAIR CATEGORY A LOC ON FLOOR STRUCTURE SEAT TRACK BTW BS 727B TO BS 727D AT LBL 45.5 IAW 24-153-02013. RII SEE INDIVIDUAL SIGN OFFS BELOW
